RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 1, Pages 25–34 (Mi mz6894)  

This article is cited in 4 scientific papers (total in 4 papers)

Double trigonometric sums and their application in approximating rational sums

N. M. Korobov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: Inequalities for double trigonometric sums are derived. These inequalities are used to obtain new estimates of incomplete rational trigonometrical sums with denominators equal to powers of rational numbers.

Full text: PDF file (600 kB)

English version:
Mathematical Notes, 1969, 6:1, 472–478

Bibliographic databases:

UDC: 511
Received: 03.09.1968

Citation: N. M. Korobov, “Double trigonometric sums and their application in approximating rational sums”, Mat. Zametki, 6:1 (1969), 25–34; Math. Notes, 6:1 (1969), 472–478

Citation in format AMSBIB
\Bibitem{Kor69}
\by N.~M.~Korobov
\paper Double trigonometric sums and their application in approximating rational sums
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 25--34
\mathnet{http://mi.mathnet.ru/mz6894}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268142}
\zmath{https://zbmath.org/?q=an:0195.33202|0191.05101}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 472--478
\crossref{https://doi.org/10.1007/BF01450249}


Linking options:
  • http://mi.mathnet.ru/eng/mz6894
  • http://mi.mathnet.ru/eng/mz/v6/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Korobov, “On the distribution of digits in periodic fractions”, Math. USSR-Sb., 18:4 (1972), 659–676  mathnet  crossref  mathscinet  zmath
    2. D. A. Mit'kin, “On estimates and asymptotic formulas for rational trigonometric sums that are almost complete”, Math. USSR-Sb., 50:2 (1985), 513–532  mathnet  crossref  mathscinet  zmath
    3. S. V. Konyagin, T. Steger, “On polynomial congruences”, Math. Notes, 55:6 (1994), 596–600  mathnet  crossref  mathscinet  zmath  isi
    4. Banks, WD, “Uniform Distribution of Fractional Parts Related to Pseudoprimes”, Canadian Journal of Mathematics-Journal Canadien de Mathematiques, 61:3 (2009), 481  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:304
    Full text:146
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020